Oklahoma, 2023Heat in Oklahoma, July 25 to 30, 2023
July 25 to 30, 2023 · NWS OUN · 84 events in 26 counties and zones
Heat and humidity combined to yield 105 110-degree heat indices across portions of the area during the afternoon/evening of the 25th through 30th.
Every event with a place to put it; 84 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 84
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heat and humidity combined to yield 105 110-degree heat indices across portions of the area during the afternoon/evening of the 25th through 30th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 25, 5:10 AM CST, 5 hours 50 minutes earlier.
Area forecast discussion, Jul 25, 5:10 AM CST, 5 hours 50 minutes before
Area Forecast Discussion
National Weather Service Norman OK
610 AM CDT Tue Jul 25 2023
...New AVIATION...
.SHORT TERM...
(Today and tonight)
Issued at 239 AM CDT Tue Jul 25 2023
Hot temperatures will reach their peak today with heat indices
climbing into the 103 to 108 degree range. A heat advisory remains
in effect for most of the area.
Fire weather will also be a concern again today as elevated to near
critical RFTI values in southwest Oklahoma / western north Texas
(driven mainly by RH values dropping into the mid to upper teens)
combine with ERCs in the 60th to 80th percentile range. In light of
this, a fire danger statement is being issued for southwest Oklahoma
and western north Texas.
Day
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 239 AM CDT Tue Jul 25 2023
Triple digit temperatures and heat indices are forecast to persist
through the weekend into early next week. Heat advisories will
likely be needed for several of these days. Precipitation chances
will remain near zero through the forecast period.
Though ERCs continue to deteriorate with the hot and dry weather, RH
values are forecast to increase slightly, keeping RFTIs just below
elevated.
Day
&&
.AVIATION...
(12Z TAFS)
Issued at 546 AM CDT Tue Jul 25 2023
VFR conditions to continue.
A few light rain showers will occur across western Oklahoma this
morning, but expected to dissipate shortly after sunrise and
chances at any site remain too low to mention at this time.
Some high clouds will continue to move south across the area today
and tonight. Otherwise, gusty southwest winds expected to develop
this morning with gusts over 20kts at most sites by 14Z/15Z.
Surface winds will decrease this evening with developing llj
creating llws at most sites overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 101 78 101 77 / 0 0 0 0
Hobart OK 104 74 103 75 / 0 0 0 0
Wichita Falls TX 107 77 106 78 / 0 0 0 0
Gage OK 103 77 103 76 / 0 0 0 0
Ponca City OK 99 78 101 76 / 0 0 0 0
Durant OK 100 76 99 77 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ005>008-011>013-017>021-023>048-050>052.
TX...Heat Advisory from noon today to 8 PM CDT this evening for
TXZ083>090.
&&
SHORT TERM...14
LONG TERM....14
AVIATION...30Hazardous weather outlook, Jul 25, 2:21 AM CST, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
321 AM CDT Tue Jul 25 2023
OKZ004>048-050>052-TXZ083>090-260830-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
321 AM CDT Tue Jul 25 2023
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Heat...
Dangerous heat is expected today with heat indices climbing into
the 103 to 108 degree range. A heat advisory is in effect for much
of Oklahoma and western north Texas.
.Fire Weather...
Combination of hot temperatures, low humidity and dry vegetation
will result in elevated fire weather concerns this afternoon
across far southwest Oklahoma and western north Texas.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
.Heat...
Dangerous heat will continue through the week. Heat indices
across much of Oklahoma and western north Texas will climb into
the triple digits each day through the weekend.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
Heat, Atoka
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Carter
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Coal
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Grant
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Kay
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, Murray
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Noble
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- July 25, 11:00 AM CST to 7:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Atoka
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Heat, Carter
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Kay
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Love
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, Noble
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- July 26, 11:00 AM CST to 7:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Carter
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Coal
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Grant
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Kay
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, McClain
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- July 27, 11:00 AM CST to 7:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- July 28, 11:00 AM CST to 7:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Grant
- When
- July 28, 11:00 AM CST to 7:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Kay
- When
- July 28, 11:00 AM CST to 7:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 28, 11:00 AM CST to 7:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Noble
- When
- July 28, 11:00 AM CST to 7:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 28, 11:00 AM CST to 7:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- July 29, 11:00 AM CST to 7:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Kay
- When
- July 29, 11:00 AM CST to 7:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 29, 11:00 AM CST to 7:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Noble
- When
- July 29, 11:00 AM CST to 7:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 29, 11:00 AM CST to 7:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Atoka
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Coal
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Kay
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Logan
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, Noble
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- July 30, 11:00 AM CST to 7:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Minnesota, July 25, 2023$5.3 million · EF0 · 23 events
- Hail and Damaging Winds in Virginia, July 25, 2023$280,000 · 1 in hail · 16 events
- Hail and Damaging Winds in South Dakota, July 25, 2023$32,000 · 1 in hail · 19 events
- Flash Flood in Ohio, July 25, 2023$75,000 · 1 event
- Damaging Winds in Maryland, July 25, 2023$50,000 · 56 kt wind · 4 events
- Wildfire in Colorado, July 25 to 26, 2023$50,000 · 1 event
- Damaging Winds in New York, July 25, 2023$41,000 · 50 kt wind · 3 events
- Excessive Heat in South Dakota, July 25 to 28, 202324 events
- Damaging Winds in Arizona, July 25, 2023$25,000 · 52 kt wind · 2 events
- Flash Flooding and Damaging Winds in Massachusetts, July 25, 2023$10,000 · 50 kt wind · 20 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, July 25, 202317 events
- Damaging Winds in New Jersey, July 25, 202350 kt wind · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1123550, 1123551, 1123552, 1123553, 1123554, 1123555, 1123556, 1123557, 1123558, 1123559, 1123560, 1123561, 1123562, 1123563, 1123564, 1123565, 1123566, 1123567, 1123568, 1123569, 1123570, 1123571, 1123572, 1123573, 1123574, 1123575, 1123576, 1123577, 1123578, 1123579, 1123580, 1123581, 1123582, 1123583, 1123584, 1123585, 1123586, 1123587, 1123588, 1123612, and more.